Stability and periodicity in discrete delay equations. (English) Zbl 1115.39015

The stability of the zero solution and the existence of a unique periodic solution of the delay difference equation \(x(t)=-a(t)x(t-)\) is studied.


39A11 Stability of difference equations (MSC2000)
Full Text: DOI


[1] Cermák, J., Difference equations in the qualitative theory of delay differential equations, (Proceedings of the Sixth International Conference on Difference Equations (2004), CRC: CRC Boca Raton, FL), 391-398 · Zbl 1154.35367
[2] Elaydi, S., An Introduction to Difference Equations (1999), Springer: Springer New York · Zbl 0954.39011
[3] Kelley, W.; Peterson, A., Difference Equations: An Introduction with Applications (2001), Academic Press: Academic Press San Diego · Zbl 0970.39001
[4] Li, W.-T.; Huo, H.-F., Positive periodic solutions of delay difference equations and applications in population dynamics, J. Comput. Appl. Math., 176, 2, 357-369 (2005) · Zbl 1068.39013
[5] Maroun, M.; Raffoul, Y., Periodic solutions in nonlinear neutral difference equations with functional delay, J. Korean Math. Soc., 42, 2, 255-268 (2005) · Zbl 1070.39020
[6] Migda, J., Asymptotic behavior of solutions of nonlinear difference equations, Math. Bohem., 129, 4, 349-359 (2004) · Zbl 1080.39501
[7] M. Islam, E. Yankson, Boundedness and stability for nonlinear delay difference equations employing fixed point theory, in preparation; M. Islam, E. Yankson, Boundedness and stability for nonlinear delay difference equations employing fixed point theory, in preparation · Zbl 1103.39009
[8] Raffoul, Y. N., Periodicity in general delay non-linear difference equations using fixed point theory, J. Difference Equ. Appl., 10, 13-15, 1229-1242 (2004) · Zbl 1068.39021
[9] Qian, C.; Sun, Y., On global attractivity of nonlinear delay difference equations with a forcing term, J. Difference Equ. Appl., 11, 3, 227-243 (2005) · Zbl 1076.39009
[10] Zhang, D. C.; Shi, B., Global behavior of solutions of a nonlinear difference equation, Appl. Math. Comput., 159, 1, 29-35 (2004) · Zbl 1067.39026
[11] Zhang, G.; Zhang, L., Periodicity and attractivity of a nonlinear higher order difference equation, Appl. Math. Comput., 161, 2, 395-401 (2005) · Zbl 1068.39034
[12] Zhu, H.; Huang, L., Asymptotic behavior of solutions for a class of delay difference equation, Ann. Differential Equations, 21, 1, 99-105 (2005) · Zbl 1076.39012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.